Maine, 2016Heavy Snow in Maine, February 13, 2016
February 13, 2016 · NWS CAR · 1 event in 1 county or zone
A Norlun type snow event brought heavy snow to portions of coastal Hancock county during the 13th. then ended during the late evening.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A Norlun type snow event brought heavy snow to portions of coastal Hancock county during the 13th. Snow began during the early morning hours of the 13th...persisted through the afternoon into the evening...then ended during the late evening. Warning criteria snow accumulations occurred during the morning of the 13th. Snow rates of several inches per hour occurred through the morning of the 13th. The heavy snow was focused across the southwest corner of the region along with offshore islands where storm total snow accumulations of 10 to 16 inches occurred. A sharp snow gradient existed between the area of heaviest snow and other locations where snow accumulations ranged from 1 to 3 inches.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before the first event at Feb 13, 12:54 AM EST, 6 minutes earlier.
Area forecast discussion, Feb 13, 12:54 AM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1254 AM EST SAT FEB 13 2016
.SYNOPSIS...
INTENSIFYING LOW PRESSURE WILL TRACK EAST OF THE REGION SATURDAY
AND SATURDAY NIGHT WHILE A SURFACE TROUGH EXTENDS INLAND ACROSS
THE AREA. ARCTIC HIGH PRESSURE WILL APPROACH SUNDAY AND CROSS THE
REGION MONDAY.
&&
.NEAR TERM /THROUGH TODAY/...
UPDATE...
CLOUD COVER HAS BEEN SLOW TO INCREASE ACROSS MUCH OF THE FORECAST
AREA THROUGH THE EVENING WHICH HAS ALLOWED FAVORABLE CONDITIONS
FOR RADIATIONAL COOLING. THUS...HAVE HAD TO LOWER OVERNIGHT LOW
TEMPERATURES ACROSS MUCH OF THE FORECAST AREA WITH THIS UPDATE.
LOW PRESSURE WILL APPROACH FROM THE WEST AND WEAKEN OVERNIGHT. AT
THE SAME TIME...ANOTHER LOW WILL INTENSIFY SOUTHEAST OF THE GULF
OF MAINE WITH A TROF EXTENDING WEST ACROSS THE COAST OF HANCOCK
COUNTY AND WESTERN PORTIONS OF THE FORECAST AREA TO THE REMNANTS
OF THE APPROACHING LOW. CONVERGENCE ALONG THE SURFACE TROF ALONG
WITH AN APPROACHING UPPER LOW WILL BEGIN TO FOCUS SNOW ALONG THE
TROF OVERNIGHT...PARTICULARLY ALONG THE COAST OF HANCOCK COUNTY
WHERE 1 TO 3 INCHES OF SNOW IS EXPECTED OVERNIGHT. LESSER SNOWS
WILL OCCUR FURTHER INLAND ALONG THE TROF. WINTER STORM WARNINGS
REMAIN IN EFFECT STARTING OVERNIGHT ACROSS HANCOCK COUNTY AND
SOUTHERN PENOBSCOT COUNTY. ELSEWHERE ACROSS THE FORECAST AREA
EXPECT INCREASING CLOUDS OVERNIGHT WITH LESSER CHANCES OF SNOW OR
SNOW SHOWERS. OVERNIGHT LOW TEMPERATURES WILL GENERALLY RANGE FROM
AROUND 10 BELOW TO 20 BELOW ZERO ACROSS NORTHERN AREAS...WITH
AROUND ZERO INTERIOR DOWNEAST AND SINGLE DIGITS ABOVE ZERO ALONG
THE DOWNEAST COAST. HAVE ALSO UPDATED THE FORECAST TO ADJUST FOR
CURRENT CONDITIONS ALONG WITH OVERNIGHT CLOUD COVER.
PREVIOUS DISCUSSION...
A CLASSIC SETUP FOR A NORLUN EVENT IS SHAPING UP FOR TONIGHT AND
SATURDAY. LOW PRESSURE WILL PUSH EASTWARD ACROSS THE GREAT LAKES
THIS EVENING, THEN GIVE WAY TO A SECONDARY LOW WELL OFFSHORE
OVERNIGHT. THIS WILL ALLOW AN INVERTED TROUGH TO DEVELOP ACROSS
WESTERN MAINE LATE TONIGHT AND SLOWLY SHIFT EASTWARD THROUGH THE
DAY SATURDAY. THERE WILL BE PLENTY OF LIFT AND INSTABILITY
ASSOCIATED WITH THIS TROUGH, ALLOWING FOR A BAND OF SNOW TO
DEVELOP AS IT SHIFTS EASTWARD. THERE ARE STILL INDICATIONS THAT
THIS COULD BE A VERY NARROW BUT INTENSE BAND, AS IS OFTEN THE CASE
WITH NORLUN TROUGHS. WOULD NOT BE SURPRISED THAT SOME AREAS WILL
SEE SNOWFALL RATES APPROACHING 2 IN/HR. THE OVERALL TREND IN THE
GUIDANCE HAS BEEN TO SHIFT THE FOCUS OF THIS BAND OF SNOW FROM
ROUGHLY BANGOR SOUTH AND WEST, WITH THE HEAVIEST AMOUNTS OVER
PENOBSCOT BAY AND FAR SOUTHWESTERN HANCOCK COUNTY. IN THESE AREAS,
AMOUNTS OF 10 TO 15 INCHES ARE EXPECTED, WITH SOME LOCALLY HIGHER
AMOUNTS POSSIBLE. THESE NUMBERS WILL QUICKLY DROP AS ONE HEADS
NORTH AND EAST WITH PORTIONS OF FAR NORTHERN HANCOCK COUNTY AND
LOCATIONS SUCH AS HOWLAND SEEING ONLY A COUPLE OF INCHES OF SNOW
AT BEST. HAVE GONE AHEAD AN UPGRADED THE WINTER STORM WATCHES TO
WARNINGS FOR THE BANGOR AREA DOWN TO THE COAST, BUT JUST A SLIGHT
SHIFT OF THE BAND OF SNOW ONE WAY OR THE OTHER COULD MAKE FOR
SIGNIFICANT CHANGES IN SNOW AMOUNTS.
AWAY FROM THE SNOW BAND, IT'LL BE A CHILLY DAY WITH JUST SOME
LIGHT SNOW ACCUMULATION. HIGHS WILL RANGE FROM AROUND 10 ABOVE IN
THE SAINT JOHN VALLEY TO AROUND 20 ALONG THE COAST. MUCH OF THE
REGION AWAY FROM OUR FAR SOUTHWESTERN SECTIONS WILL ONLY GET A FEW
INCHES OF SNOW, WITH FAR NORTHEASTERN MAINE LUCKY TO GET ANY
ACCUMULATION AT ALL.
&&
.SHORT TERM /TONIGHT THROUGH MONDAY/...
LIGHT TO MODERATE SNOW WILL BE ONGOING ACROSS THE BANGOR/MT
DESERT AREAS SATURDAY EVENING DUE TO THE NORLUN TROUGH SETUP
ACROSS THAT REGION. THE SNOW WILL DIMINISH OVERNIGHT AND SHOULD
END BY SUNDAY MORNING. ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 4
INCHES ARE EXPECTED SATURDAY NIGHT. VERY COLD TEMPS AND BRISK
WINDS WILL ALSO COMBINE TO PRODUCE DANGEROUS WIND CHILL VALUES
ACROSS MOST OF OUR CWA SATURDAY NIGHT INTO SUNDAY MORNING. THE
WORST CONDITIONS WILL BE FOUND ACROSS OUR WRN AND NRN ZONES WHERE
WIND CHILL READINGS MAY REACH 40 BELOW ZERO. DRY CONDITIONS AND
MODERATING TEMPS ARE EXPECTED SUNDAY NIGHT INTO MONDAY WITH HIGH
PRESSURE INFLUENCING THE REGIONS WEATHER.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
THE NEXT LOW PRESS SYSTEM WILL MOVE INTO THE CWA AT THE START OF
THE LONG TERM. PRECIP WILL MOVE INTO THE CWA LATE MON NIGHT INTO
TUE AM AS A WARM FRONT EXTENDING NE FROM THE LOW OVER THE MID
ATLANTIC MOVES INTO NRN NEW ENGLAND. PRECIP MAY START AS SNOW FOR
ALL AREAS, BUT LOOKS TO CHANGE TO ALL RAIN FAIRLY QUICKLY AS S-SE
WINDS DRAW 35-40F AIR ONSHORE. JUST HOW LONG THE PERIOD OF RAIN
WILL LAST DEPENDS ON THE EXACT TRACK OF THE LOW. THE 12Z GFS
SPLITS THE DIFFERENCE BETWEEN THE CMC TO THE EAST AND THE ECMWF TO
THE WEST.
THE FCST LEANS IN FAVOR OF THE ECMWF AND GFS, WHICH BOTH HAVE A
SHORTWAVE THAT ALLOWS THE SFC LOW TO DEEPEN AND TAKE A FURTHER
WEST TRACK, THOUGH THEY STILL DISAGREE SOME ON THE EXACT TRACK.
REGARDLESS OF THE DETAILS, WHICH CAN BE REFINED GOING FORWARD, IT
SEEMS LIKELY TO BE A MOSTLY RAIN EVENT WITH PSBL GALE WINDS AND
VERY HIGH SEAS OFFSHORE. THE EVENT WILL WIND DOWN ON WED, BUT LT
SNOW MAY LINGER INTO THU AS THE BASE OF THE 500MB TROF SWINGS
ACROSS THE CWA. THU NIGHT INTO FRI LOOKS CLEAR WITH HIGH PRES AND
RIDGING, THOUGH THE NEXT SYSTEM MAY APPROACH LATER FRI OR SAT.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
NEAR TERM: VFR CONDITIONS ARE EXPECTED ACROSS NORTHERN AREAS INTO
THE EARLY MORNING HOURS...WITH OCCASIONAL MVFR CONDITIONS
DEVELOPING OVERNIGHT. OCCASIONAL MVFR CONDITIONS ARE EXPECTED
TO PERSIST ACROSS NORTHERN AREAS SATURDAY. VFR CONDITIONS WILL
OCCUR INTO THE EARLY MORNING HOURS DOWNEAST...WITH MVFR/IFR
CONDITIONS DEVELOPING OVERNIGHT. MVFR TO LIFR CONDITIONS ARE
EXPECTED DOWNEAST SATURDAY.
SHORT TERM: LIGHT TO MODERATE SNOW WILL BE ONGOING ACROSS THE
BANGOR/BAR HARBOR AREA SATURDAY EVENING...WHICH WILL LIKELY REDUCE
VSBYS/CIGS TO IFR OR MVFR CATEGORY. CONDITIONS WILL BEGIN TO
IMPROVE OVERNIGHT AND ESPECIALLY ON SUNDAY AS HIGH PRESSURE BUILDS
IN ACROSS NEW ENGLAND. WINDS WILL BE BREEZY SATURDAY NIGHT INTO
SUNDAY...ESPECIALLY ALONG THE COAST WHERE GUSTS COULD REACH 30
KTS.
&&
.MARINE...
NEAR TERM: WINDS WILL INCREASE OVERNIGHT INTO SATURDAY. GALE
WARNINGS REMAIN IN EFFECT FOR MUCH OF THE WATERS...WITH THE
EXCEPTION OF THE INTRACOASTAL WATERS...STARTING SATURDAY
AFTERNOON. A SMALL CRAFT ADVISORY IS IN EFFECT STARTING SATURDAY
AFTERNOON FOR THE INTRACOASTAL WATERS. LIGHT FREEZING SPRAY WILL
DEVELOP SATURDAY. VISIBILITIES WILL BE REDUCED IN SNOW OVERNIGHT
THROUGH SATURDAY.
SHORT TERM: STRONG NORTH WINDS WITH GALE FORCE GUSTS UP TO 45 KTS
ARE EXPECTED ACROSS MUCH OF OUR COASTAL MARINE FORECAST AREA
SATURDAY NIGHT INTO SUNDAY. WINDS AND WAVES WILL SUBSIDE TO SCA
CRITERIA BY SUNDAY NIGHT. MODERATE TO HEAVY FREEZING SPRAY IS ALSO
EXPECTED ACROSS OUR MARINE FCST AREA SATURDAY NIGHT AND SUNDAY DUE
TO STRONG WINDS AND VERY COLD TEMPS.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND CHILL ADVISORY FROM 2 AM TO 10 AM EST SUNDAY FOR MEZ002-
005-006-011-015>017-031-032.
WIND CHILL WARNING FROM 2 AM TO 10 AM EST SUNDAY FOR MEZ001-
003-004-010.
WINTER STORM WARNING UNTIL 1 AM EST SUNDAY FOR MEZ015-016-029.
MARINE...HEAVY FREEZING SPRAY WARNING FROM 7 PM THIS EVENING TO 1 PM
EST SUNDAY FOR ANZ050>052.
SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 4 PM EST
SUNDAY FOR ANZ052.
GALE WARNING FROM 4 PM THIS AFTERNOON TO 4 PM EST SUNDAY FOR
ANZ050-051.
&&
NEAR TERM...HASTINGS/NORCROSS/MCW
SHORT TERM...BERDES
LONG TERM...KREDENSOR
AVIATION...HASTINGS/NORCROSS/MCW/BERDES
MARINE...HASTINGS/NORCROSS/MCW/BERDESHazardous weather outlook, Feb 12, 3:33 PM EST, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
333 PM EST FRI FEB 12 2016
MEZ001-003-004-010-132045-
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
CENTRAL PISCATAQUIS-
333 PM EST FRI FEB 12 2016
...WIND CHILL WARNING IN EFFECT FROM 2 AM TO 10 AM EST SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR NORTHERN MAINE...NORTH
CENTRAL MAINE AND WEST CENTRAL MAINE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND CHILL WARNING.
ALSO...A SIGNIFICANT STORM TUESDAY AND WEDNESDAY COULD BRING SOME
SNOW CHANGING TO RAIN WITH STRONG WINDS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MEZ029-132045-
COASTAL HANCOCK-
333 PM EST FRI FEB 12 2016
...WINTER STORM WARNING IN EFFECT FROM 1 AM SATURDAY TO 1 AM EST
SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
ALSO...A SIGNIFICANT STORM TUESDAY AND WEDNESDAY COULD BRING SOME
SNOW CHANGING TO RAIN WITH STRONG WINDS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MEZ002-005-006-011-017-031-032-132045-
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PENOBSCOT-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
333 PM EST FRI FEB 12 2016
...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO 10 AM EST SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...EASTERN
MAINE...FAR NORTHERN MAINE...INTERIOR DOWNEAST MAINE...NORTH
CENTRAL MAINE AND NORTHERN MAINE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND CHILL ADVISORY.
ALSO...A SIGNIFICANT STORM TUESDAY AND WEDNESDAY COULD BRING SOME
SNOW CHANGING TO RAIN WITH STRONG WINDS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MEZ015-016-132045-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
333 PM EST FRI FEB 12 2016
...WINTER STORM WARNING IN EFFECT FROM 1 AM SATURDAY TO 1 AM EST
SUNDAY...
...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO 10 AM EST SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR DOWNEAST MAINE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
WIND CHILL ADVISORY.
ALSO...A SIGNIFICANT STORM TUESDAY AND WEDNESDAY COULD BRING SOME
SNOW CHANGING TO RAIN WITH STRONG WINDS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MEZ030-132045-
COASTAL WASHINGTON-
333 PM EST FRI FEB 12 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A SIGNIFICANT STORM TUESDAY AND WEDNESDAY COULD BRING SNOW
CHANGING TO RAIN ALONG WITH STRONG WINDS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ052-132045-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
333 PM EST FRI FEB 12 2016
...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 7 PM SATURDAY TO 1 PM
EST SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAVY FREEZING SPRAY WARNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ050-051-132045-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
333 PM EST FRI FEB 12 2016
...GALE WARNING IN EFFECT FROM 4 PM SATURDAY TO 4 PM EST SUNDAY...
...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 7 PM SATURDAY TO 1 PM
EST SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
HEAVY FREEZING SPRAY WARNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Heavy Snow, Coastal Hancock
- When
- February 13, 1:00 AM EST to 10:30 PM EST
- Where
- Coastal Hancock forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.563, -68.368 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 10 to 16 inches across southwest portions of the region and offshore islands. A sharp gradient of lesser snow occurred across the remainder of the region.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Pennsylvania, February 13 to 14, 20163 deaths · 70 injured · 1 event
- Wildfire in Texas, February 13, 2016$50,000 · 1 event
- High Wind in Wyoming, February 13 to 14, 201669 kt wind · 31 events
- Winter Storm and High Wind in North Carolina, February 13 to 16, 2016$20,000 · 59 kt wind · 13 events
- Extreme Cold in New York, February 13 to 14, 201627 events
- Strong Wind in New York, February 13, 20161 injured · $20,000 · 1 event
- Extreme Cold in Massachusetts, February 13 to 14, 201616 events
- Winter Storm in South Dakota, February 13 to 14, 201613 events
- Extreme Cold and Cold in New Jersey, February 13 to 14, 201612 events
- Extreme Cold and Cold in Pennsylvania, February 13 to 14, 201612 events
- High Wind in Wyoming, February 13, 2016$4,000 · 70 kt wind · 11 events
- Ice Storm and Winter Weather in Montana, February 13, 201610 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 618838.